# SDR ASOA201100165

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolation Mount
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD ISOLATION MOUNT CRACKED.  R & R ISOLATOR MOUNTS ON FWD BULKHEAD FS 621 IAW SRM 51-42-06.
